MathSciNet Relay Station
MathSciNet bibliographic data
MR1254737 (95a:22024) 22E50
Hales, Thomas C. Unipotent representations and unipotent classes in ${\rm SL}(n)$. Amer. J. Math. 115 (1993), no. 6, 1347–1383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement